| Model Number |
60005 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, (b)(6), +22.0d) was explanted due to blurry vision.Lock-in light treatments were performed without any light adjustmens being performed.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).